# SDR ASAA12511289

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 22,125 hours, 6,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE "EXIT" SIGN FELL OFF.  SECURED OVERWING EMERGENCY EXIT AISLE SIGN LENS.
